# SDR CA051215001

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 23,296 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR WAS SELECTED UP AND CLUNK WAS HEARD, T/O CONTINUED TO SAFE ALT AND WAS VISUALLY CONFIRMED THAT RT GEAR HAD NOT RETRACTED.  THE GEAR WAS RECYCLED DOWN 3 GREEN LIGHTS CONFIRMED ALL GEAR DOWN AND LOCKED.  A/C RETURNED TO AIRPORT AND LANDED W/O FURTHER INCIDENT.  FURTHER INVESTIGATION BY MX REVEALED THAT RT GEAR ACTUATOR HAD FAILED INTERNALLY.  ACTUATOR WAS REPLACED AND A/C RETURNED TO SERVICE.  FAILED ACTUATOR IS BEING RETURNED TO THE OVERHAUL FACILITY FOR FURTHER INVESTIGATION, AT OUR REQUEST, THE FAA WILL BE SUPERVISING THE DISASSEMBLY OF THE ACTUATOR.  THIS ACTUATOR HAD 2339 LANDING SINCE OVERHAUL.
